Orthogonal Decomposition of Modular Quadratic Forms.

Larry J. Gerstein

Inventiones mathematicae (1972)

  • Volume: 17, page 21-30
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Gerstein, Larry J.. "Orthogonal Decomposition of Modular Quadratic Forms.." Inventiones mathematicae 17 (1972): 21-30. <http://eudml.org/doc/142155>.

author = {Gerstein, Larry J.},
journal = {Inventiones mathematicae},
pages = {21-30},
title = {Orthogonal Decomposition of Modular Quadratic Forms.},
url = {http://eudml.org/doc/142155},
volume = {17},
year = {1972},

AU - Gerstein, Larry J.
TI - Orthogonal Decomposition of Modular Quadratic Forms.
JO - Inventiones mathematicae
PY - 1972
VL - 17
SP - 21
EP - 30
UR - http://eudml.org/doc/142155
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.